# SDR ASOA05134

- Difficulty date: February 16, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N630AS
- Make and model: Aerosp ATR72
- Aircraft serial: 336
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7012210
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4239 - DURING A GROUND INSPECTION IN ATL, THE FLIGHT ATTENDANT REPORTED THE EMERGENCY EXIT LIGHT OVER THE PASSENGER DOOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
